Skip to Main content Skip to Navigation
Journal articles

Concavity, Abel transform and the Abel-inverse theorem in smooth complete toric varieties

Abstract : We extend the usual projective Abel-Radon transform to the larger context of a smooth complete toric variety X. We define and study toric E-concavity attached to a split vector bundle on X. Then we obtain a multidimensional residual representation of the toric Abel-transform and we prove a toric version of the classical Abel-inverse theorem.
Complete list of metadatas

Cited literature [32 references]  Display  Hide  Download

https://hal-normandie-univ.archives-ouvertes.fr/hal-02137321
Contributor : Martin Weimann <>
Submitted on : Wednesday, May 22, 2019 - 9:56:24 PM
Last modification on : Wednesday, May 6, 2020 - 2:50:04 PM

File

AbelToric.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Martin Weimann. Concavity, Abel transform and the Abel-inverse theorem in smooth complete toric varieties. Collectanea Mathematica, University of Barcelona / Springer Verlag, 2013, 64 (1), pp.111-133. ⟨10.1007/s13348-011-0050-z⟩. ⟨hal-02137321⟩

Share

Metrics

Record views

49

Files downloads

118